# SDR DALA2020081302786

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 62,958 hours, 22,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4191642) DURING INSPECTION FOUND RT OVERWING ZONE INOPERATIVE. REPLACED BATTERY AT M1695 IAW AMM 33-51 - OPS TEST GOOD.
